Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3rd night on Neurontin and I've got THRUSH... Colleen D.

Posted by theo on January 2, 2006, at 11:05:24

In reply to 3rd night on Neurontin and I've got THRUSH..., posted by Colleen D. on December 31, 2005, at 22:21:00

> on my tongue. Crud. I had this strange sensation while eating chips and salsa and then looked in the mirror and sure enough my tongue is covered with white fur. Is this most likely caused by the Neurontin? I am not on any anti-biotics. Am I going to have to go back to the doc now to get Nystatin? This stinks!
>
> Colleen

Most anticonvusants gave me thrush. My doctor always acted like there was no connection, but it's been over 6 months since I've taken any and guess what, no white tongue. I think many of these anticonvulsants weaken your immune system because I was always sick with a sore throat, sore lymph nodes or thrush while on these meds.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[594327]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:593857
URL: http://www.dr-bob.org/babble/20051231/msgs/594327.html